# SDR ASAA2023102145772

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,299 hours, 18,566 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1222
- Condition: Faulty
- Location: #1 Engine
- Part time: 56,441 hours, 24,691 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 HYD PULP LOW PRESSURELT ILLUMINATED ELEC 2 HYD PUMPLOW PRESS LT ILLUMINATED IN 1 HR BEFORE LANDINGENG 2 HYD PUMP LOW PRESS LT ILLUMINATED, BUT EXTINGUISHED DECENDING ALT 18,000. GROUNDED - YES. REMOVED ENG 1 DRIVEN PUMP REF AMM 29-11-11.54204 10-22-2023. INSTALLED #1 HYDRAULIC DRIVEN PUMP PER AMM 29-11-11. Y-CHOY 79520. REQUIRES HYDRAULIC A&B FLUSHING. TASK 29-11-00-170-801. Y-CHOY 79520. PERFORMED HYDRAULIC A&B FLUSHING PER AMM 29-11-00-170-801.COMPLETED INSTALLATION TASK. OPS CHECK GOOD. NO DEFECTS NOTED. E JASSO 23718. OPENED MIG-2C 40-005320 CLOSED MIG-2C 40-005320. OPENED MIG-2C 40-0053204 CLOSED MIG-2C 40-0053204.
